# SDR AALA20160608001

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 48,168 hours, 19,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING ACCOMPLISHMENT OF MCM CARD 2908, THE POWER SUPPLY AT FS 570 & WL 208.1 FAILED TEST.  R & R POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED NORMAL.
